DOI 10.2174/1574886318666230308094209
Amoxicillin Induced Fever, Rash, and Catatonia - A Case Study.
Аннотация
INTRODUCTION
Adverse drug reactions (ADR) are defined as any harmful or unpleasant events or injuries resulting from the use of any particular drug. Among those antibiotics that cause adverse reactions, amoxicillin is one of them. Catatonia and vasculitic rash are its rare adverse effects.
CASE PRESENTATION: A 23-year-old postpartum female, with a history of taking empirical Amoxiclav (amoxicillin-clavulanic acid 625 mg) injection and oral tablets for episiotomy wound, presented with altered sensorium and fever followed by maculopapular rash. On examination, she had generalized rigidity with waxy flexibility that improved by lorazepam challenge and was diagnosed as catatonia. On evaluation, amoxicillin was found to be precipitating catatonia in this patient.
CONCLUSION
Since the diagnosis of catatonia is often missed, any cases with clinical presentation of fever, rash, altered sensorium, and generalized rigidity should also be suspected for druginduced ADR and the precipitating factor should be searched for.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.